MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1464-5491.2007.02300.x

Медицинская библиотека · Diabetic medicine : a journal of the British Diabetic Association · 2007

Lipoatrophy is a thing of the past, or is it?

Hussein S F, Siddique H, Coates P, Green J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe the development of severe lipoatrophy in a patient treated with biphasic aspart. This complication of insulin therapy was common in the past with the use of animal insulins and became less common with the increasing purification of these and the introduction of recombinant human insulin. This patient developed severe lipoatrophy with the use of a premixed insulin containing the analogue insulin aspart. Lipoatrophy although rare can still occur even with the use of technologically advanced insulin preparations.

Для цитирования: Hussein S F, Siddique H, Coates P, Green J. Lipoatrophy is a thing of the past, or is it?. Diabetic medicine : a journal of the British Diabetic Association. 2007. DOI: 10.1111/j.1464-5491.2007.02300.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.